From Philadelphia, Pennsylvania, USA:
My brother is 26 and discovered he had diabetes at 15. He takes two shots a day -- but has recently starting getting the night sweats. Does this mean he needs less insulin and how dangerous are night sweats?
Night sweats can be caused by a number of things but low blood sugar in the night is certainly one of them. Having your brother test his blood sugar more often, specifically at bedtime, 3 A.M. and first thing in the morning, he would be better able to see if the blood sugar is indeed dropping through the night. If so, there are many options for updating his insulin regimen to better eliminate or avoid low blood sugars. As always, discovering where the problem is and then discussing possible solutions with his diabetes team will make it a lot easier for your brother and less of a worry for you.
Original posting 29 Mar 2000
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.